Hyperbolic-like manifolds, geometrical properties and holomorphic mappings

Volume 37 / 1996

Grzegorz Boryczka, Luis Tovar Banach Center Publications 37 (1996), 53-66 DOI: 10.4064/-37-1-53-66

Abstract

The authors are dealing with the Dirichlet integral-type biholomorphic-invariant pseudodistance $ρ_{X}^{α}(z_0,z)[

Authors

  • Grzegorz Boryczka
  • Luis Tovar

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image